# SDR 29GA0222011000001

- Difficulty date: January 9, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 39,443 hours, 45,025 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Part number: D49412001
- Part serial: 2050787
- Condition: Faulty
- Stage of operation: DE
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

100 EIS/SJU DURING GEAR EXTENSION THE INTRANSIT LIGHT DID NOT COME ON. CORRECTIVE
ACTION: REPLACED LANDING GEAR CONTROL, OPERATIONAL CHECK GOOD.
